MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 7 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 7 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6720-0737
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that the patient's left hip was revised.Spoke to the branch operations manager, who said that the rep had reported that the patient was revised due to a femoral periprosthetic fracture sustained in a fall.Rep had also reported there were no allegations against the stryker implants.An accolade ii stem and biolox head were revised to a restoration modular stem construct with another ceramic head, and 2 cable and sleeve sets.Update 06/august/2021 wg: additional information provide by the rep: "reported to hospital for revision surgery.I was told that the patient fell the day before at grocery store.Bone broke around stem that was placed on (b)(6) 2021 causing it to be loose.We removed the stem and femoral.Cerclaged the bone and placed a revision stem and new femoral head.No negative product experience reported by surgeon.No implants, no xrays, no information returned per policy of hospital.".

Brand Name
SIZE 7 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12365045
Report Number0002249697-2021-01461
Device Sequence Number11734324
Product Code LPH
UDI-Device Identifier04546540664501
UDI-Public04546540664501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number6720-0737
Device Catalogue Number6720-0737
Device Lot Number81360902
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR